Top 10 Excedrin Extra Strength 100 Caplets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Excedrin Extra Strength Pain Relief Caplets – Headache Relief – 100 Count

#ad
Excedrin #ad - Pain medicine for adults that is a clinically proven headache pain reliever. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect.

For some, headache relief can start in 15 minutes. Hsa and fsa eligible product. One bottle of 100 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Extra strength pain reliever that relieves pain associated with headache, colds, menstrual cramps, toothaches, muscular aches and arthritis. Head pain relief caplets available in convenient caplet form.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Width2 Inches
Part Number660272
Model660272

2. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - Trusted, quick relief. 300 count caplets. Relief for headaches, migraines and other types of pain. Combination of acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

3. Excedrin

#ad

200 count, Excedrin Extra Strength Caplets for Headache Pain Relief

#ad
Excedrin #ad - One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect.

Head pain relief caplets available in convenient caplet form. For some, headache relief can start in 15 minutes. For some, headache relief can start in 15 minutes. Pain medicine for adults that is a clinically proven headache pain reliever. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Extra strength pain reliever that relieves pain associated with headache, menstrual cramps, toothaches, colds, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

4. GENCARE GENERIC HEALTHCARE

#ad

Back Pain & Body | Generic Excedrin Extra Strength, GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches

#ad
GENCARE GENERIC HEALTHCARE #ad - 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle.

Helps with aches & pains - toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet.100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Acts fast - headaches, migraines and pain can hit at the worst time.

Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Do not exceed 8 caplets in a 24 hour period. Adults and children 12 years and older : take 2 caplets every 6 hours. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

5. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Hsa and fsa eligible product. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Migraine relief medicine available in convenient caplet form. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

6. Excedrin

#ad

24 count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Hsa and fsa eligible product. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Delivers a powerful triple action formula with two pain fighters and an amplifier. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Migraine relief medicine available in convenient caplet form. One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Migraine medicine that delivers effective migraine headache pain relief.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.68 Inches
Length1.73 Inches
Weight0.09 Pounds
Width2.97 Inches
Part Number20392400
Model20392400

7. Excedrin

#ad

100 Count, Excedrin Migraine Pain Relief Caplets for Migraine Relief

#ad
Excedrin #ad - Relieves pain, nausea and sensitivity to light and sound. Specialized triple action formula combines 2 pain fighters plus 1 amplifier. For some, starts to relieve migraine pain in 30 minutes. Hsa and fsa eligible product. Effective migraine relief with just 1 dose. 1st non prescription medicine to treat symptoms of a migraine.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad

8. Excedrin

#ad

2 Pack, Excedrin Extra Strength Election Headache Relief Caplets – 200 Count

#ad
Excedrin #ad - Two bottles of 200ct Excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength caplets contain two pain fighters and a booster for enhanced effect. Pain medicine for adults that is a clinically proven headache pain reliever. Pain reliever available in convenient caplet form. Extra strength pain reliever that relieves pain associated with headache, colds, toothaches, menstrual cramps, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1325210

9. Safrel

#ad

Safrel Extra Strength Pain Reliever PM and Sleep Aid 375 Tablets | Acetaminophen 500 mg & Diphenhydramine HCl 25 mg | Fast Acting Relief for Headaches, Minor Aches | Non-Habit Forming | Value Pack

#ad
Safrel #ad - Safrel pain reliever pm caplets are aspirin and caffeine free for use as an adult or children 12 years and over. Extra strength pain reliver and nighttime sleep aid: our extra strength pain reliever pm contains acetaminophen 500mg, backache, toothache, headache, muscular aches, minor pain of arthritis, it is perfect for helping to temporarily reduce fever and pain caused by common cold, and premenstrual and menstrual cramps.

This non habit forming sleep aid and pain relief medication. 100% satisfaction guarantee: click buy now and get this Extra Strength Pain Reliever PM and Sleep Aid, Acetaminophen 500mg formula to enjoy your day free from fever and pain with sleep aid. Active ingridient: safrel pain reliever pm extra strength contains acetaminophen 500 mg and Diphenhydramine HCl 25 mg. This generic of tylenol PM is a popular medicine choice that helps you as a pain reliever and fever reducer.

Value pack savings: did you know, with safrel pain reliever PM Caplets comes in 375 count value pack and can save you significant amount of money with the same active ingredient as Tylenol PM Extra Strength Caplets. Easy to swallow: safrel pain reliever pm caplets comes as coated caplets to mask the taste and making it easier to swallow. It also contains 25 mg of Diphenhydramine to help you fall asleep faster and stay asleep longer. It also has nighttime sleep aid ingredient to help you fall asleep fast and stay asleep longer.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Part Number006-37

10. Excedrin

#ad

Neck and Shoulder Pain Relief, 100 Count, Excedrin Tension Headache Relief Caplets Without Aspirin for Head

#ad
Excedrin #ad - Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress. One bottle of 100 caplets of excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief. Hsa and fsa eligible product. Contains a trusted formula that combines a pain reliever and an amplifier. Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches. Effectively relieves tension-type headaches in convenient caplet form. Delivers muscle ache, shoulder and neck pain relief.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number204591
Model204591